# SDR CALA2014090801212

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 40,645 hours, 16,362 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Shorted
- Location: Wheel Well
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE AFTER TAKEOFF FOUND CONNECTOR D840 SHORTED.  INSTALLED NEW CONNECTOR D84 IAW SWP 20-62-14.  PERFORMED WW FIRE TEST, OPERATIONS CHECKED GOOD.
